# SDR CA040617006

- Difficulty date: June 8, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Airbus A330-322
- Engine: Pwa PW4168
- System (JASC): 2530 · Buffet/Galleys
- Part: Relay
- Part number: KR906931
- Condition: Failed
- Location: Coffeemaker
- Component: Coffeemaker
- Component part number: 3510003901
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COFFEEMAKER WAS REMOVED DUE TO TRIPPING CIRCUIT BREAKER.  STRIP REPORT REVEALED THAT THE UNAPPROVED RELAY WAS FITTED TO THE COFFEEMAKER.  CORRECT P/N KR-90693-1 P/N FOUND KR 14DGE24.
